# SDR FDEA200904151300

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57960650002
- Part serial: FD1079
- Condition: Corroded
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION UNDER OUTER STATIC DISCHARGER OUTER FLAP LT REPAIR PERFORMED IAW EA 6-5750-129109, RAS/FOK/043/2009 ISSUE "B" AND RAS/FOK/043/2009 ISSUE "A"
